Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Sore throat, headache. Having sinus problems, epilepsy. Reason for headache?

I have had a sore throat and headache for several days. Tonight my head started to hurt on top of my scalp right above the soft spot/indention on my right side. It hurts like crazy and I couldn t even pull my hair back and put a clip in because of the pain. I looked it up and I read a couple of different things- it could be from my sinus problems or a specific kind of headache. I have bad sinus problems- always congested, have a polyp etc and I also have epilepsy and I take Carbatrol . I don t know if the seizures or meds. could at all be related but I always like to make everyone aware. This happens sometimes but I don t remember a pattern to know if it s always when I have a headache or cold. Thanks!
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You have rightly read that headache can be related to sinus problems or it can be due to some other conditions like migraine. Since you already have a sinusitis and a polyp, so first thought would be to treat it optimally and if still headache persists then medications for headache can be started. you can visit a neurologist and he will be able to guide you regarding which medicines to take. Epilepsy or carbatrol does not appear to be related, although that information will be important when starting you on medications for headache.
Good luck.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor